# SDR 9502296614

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: B, J, M
- Precautionary procedure: D, E, F

## Discrepancy

DURING TAXIOUT (AMS), THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH HIGH EGT, LOSS OF OIL PRESSURE, AND SMOKE WAS REPORTED COMING FROM THE TAILPIPE.  THE FIRE HANDLE WAS PULLED AND THE BOTTLES WERE DISCHARGED.  A BOROSCOPE AND INSPECTION OF THE ENGINE CHECKED OK.  THE FIRE BOTTLES WERE REPLACED AND A FULL POWER RUN-UP CONFIRMED PROPER ENGINE OPERATION.  THE ENGINE IS SCHEDULED FOR REPLACEMENT.
